# SDR TRBA2008034

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 28,500 hours, 26,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS117060143
- Condition: Failed
- Location: Hyhdraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM LOW LEVEL LOST GREEN SYSTEM PRESSURE.  REMOVED AND REPLACED HYDRAULIC HOSE, OPS CHECK GOOD IAW JIC 29-00-00.
